# SDR 95ZZZM713

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Boeing 727-21
- Aircraft serial: 19007
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: MVB69282350
- Condition: Distorted
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT APPROX 6000 FEET, A LOW AIR PRESSURE WAS NOTED ON NR 3 BLEED SHORTLY THEREAFTER THE NR 3 FIRE WARNING LIGHT ILLUMINATED INTERMITTENTLY.  THE NR 3 ENGINE WAS SHUT DOWN AND AIRCRAFT WAS LANDED AT CAE WITHOUT INCIDENT.  FOUND 13TH STAGE BLEED DUCT SEPARATED FROM ENGINE AT V-BAND CLAMP CONNECTION.  NO DAMAGE NOTED AT DUCT FLANGES AND CLAMP WAS IN A 'TIGHTENED' CONDITION.  RECONNECTED DUCT AND REPLACED CLAMP.  PERFORMED ENGINE RUN WITH NO LEAKS NOTED.  (M)
